help with random hives all over?

a few days ago i got hives all over my right arm, then the next day my left arm. earlier today they came on my stomach. and right now they are flaring up all over my leg. my doctor gave me a steroid to take and said it was a food allergy. but i haven't had anything new recently. i started a new acne medicine but haven't used that since yesterday (it's just a topical cream). i'm also taking clarinex for this. and the steroid is called methylprednlsolone. what is wrong with me?

2 Answers

Relevance
  • 1 decade ago
    Favorite Answer

    You defiantly have an allergy to something. You'll just have to do process of elimination to figure out what it is.

  • 1 decade ago

    First, read up on steroids before taking any more of those. Doctors hand those out without talking about the serious side effects. You will be appalled that he prescribed steroids for a non-life threatening condition once you read all the dangers involved with steroid use.

    You are probably reacting to food additives. It is becoming quite common now that food companies are adding then in larger and larger quantities and Americans are ingesting more and more prepared foods. Most of these food additives are made from GMO corn which is quite allergenic. Acne is another sign of food allergy. Your reactions will probably start getting worse unless you remove the offending allergen from your diet.

    Try removing food additives from your diet. There is a test diet here that is easy to follow and will allow you to ascertain if food additives are a problem for you: http://www.msgmyth.com/ You should see a difference within a week or two. By the way, all of the meds you have been prescribed contain GMO corn additives as well.

Still have questions? Get your answers by asking now.